# SDR R61A201403050376

- Difficulty date: March 5, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   RT FLOOR TRACK FRAME IS CORRODED.  MX CUT OUT DAMAGE RT FLOOR TRACK FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED DOUBLER AND FILLER IAW SRM 53-10-10 INSTALLED REPAIR SRM 53-10-10 TOP COAT APPLIED IAW 51-23-06.
